# SDR GTIA040325

- Difficulty date: April 8, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N822NK
- Make and model: Doug MD 83
- Aircraft serial: 49392
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CENTER AILSE FLOOR PANEL APPEARS TO BE SPONGY BETWEEN SEAT ROW 16 AND 17.  REINFORCED FLOOR PANEL.  (M)
